# SDR SWAA2014121134941

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LE STATION 78.29, INBD UPPER SURFACE SKIN CREASED ACROSS RIB ATTACHMENT.  REPAIRED SKIN IAW SRM.
